# SDR 96ZZZX2944

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Adapter
- Part number: 214040260105
- Condition: Cracked
- Location: Mast Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST ASSY ADAPTER HAS CRACK AROUND 90 DEGREES OF CIRCUMFERENCE ON LOWER OR BOTTOM SURFACE, CRACK VISIBLE ON TOP SURFACE.  NOTE:  ACFT DELIVERY DATE IS 12/27/94.
